Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 65, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Sep 7, 2010, 10:13 PM CDT for 4 counties in Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2010, 10:13 PM CDT (03:13 UTC)
- Expired
- Sep 8, 2010, 1:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bastrop County, TX, Caldwell County, TX, Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 20 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 10:28 PM CDT | FLASH FLOOD | 4 Nne Georgetown, TX | GEORGETOWN AIRPORT ROAD CLOSED AT INDIAN MOUND DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.2 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 528 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 473 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
653
WGUS54 KEWX 080313
FFWEWX
TXC021-055-453-491-080615-
/O.NEW.KEWX.FF.W.0065.100908T0313Z-100908T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1013 PM CDT TUE SEP 7 2010
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN BASTROP COUNTY...
NORTH CENTRAL CALDWELL COUNTY...
EASTERN TRAVIS COUNTY...
CENTRAL WILLIAMSON COUNTY...
* UNTIL 115 AM CDT.
* AT 1013 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A LINE OF SHOWERS AND THUNDERSTORMS PRODUCING TORRENTIAL
DOWNPOURS ALONG THE INTERSTATE 35 CORRIDOR SHIFTING SLOWLY TO THE
EAST. ADDITIONAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES WILL BE COMMON
IN THE WARNED AREA AS SHOWERS AND THUNDERSTORMS MOVE REPEATEDLY
OVER THE SAME AREAS AND PRODUCE FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WYLDWOOD...
WINDEMERE...WEIR...TAYLOR...SERENADA...ROUND ROCK...PFLUGERVILLE...
MANOR...JARRELL...HUTTO...GRANGER DAM...GRANGER...GEORGETOWN DAM...
GEORGETOWN...COUPLAND...CEDAR CREEK AND BARTLETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
&&
LAT...LON 3089 9764 3077 9732 3074 9726 3003 9749
2988 9759 3091 9779 3091 9775
$$1 follow-up statement
600
WGUS74 KEWX 080528
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1228 AM CDT WED SEP 8 2010
TXC021-055-453-491-080615-
/O.CON.KEWX.FF.W.0065.000000T0000Z-100908T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILLIAMSON TX-TRAVIS TX-BASTROP TX-CALDWELL TX-
1228 AM CDT WED SEP 8 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR NORTH
CENTRAL CALDWELL...NORTHWESTERN BASTROP...EASTERN TRAVIS AND CENTRAL
WILLIAMSON COUNTIES...
AT 1218 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA.
DANGEROUS AND LIFE THREATENING FLASH FLOODING CAN BE EXPECTED
THROUGH THE NEXT FEW HOURS OVER PORTIONS OF TRAVIS AND WILLIAMSON
COUNTIES ALONG AND WEST OF I-35. 3-HOUR RAINFALL AMOUNTS ARE RUNNING
4 TO 6 INCHES IN THESE AREAS. THIS FLOODING WILL LIKELY PRODUCE
SIGNIFICANT RISES IN LARGER STREAMS AND RIVERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
&&
LAT...LON 3089 9764 3077 9732 3074 9726 3003 9749
2988 9759 3091 9779 3091 9775
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 8:27 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Sep 7, 8:27 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 827 PM CDT TUE SEP 7 2010 .UPDATE... TROPICAL DEPRESSION HERMINE LOCATED NEAR BRADY IS MOVING NORTH...NORTHWEST AT 20 MPH. RAIN BANDS WITH SHOWERS AND SCATTERED THUNDERSTORMS CONTINUE NEAR AND EAST OF A BURNET TO PLEASANTON LINE...WITH THE HEAVIEST RAIN AND THUNDERSTORMS FROM NEAR BURNET TO GEORGETOWN AND AUSTIN... AND THEN EXTENDING SOUTH AND SOUTHWEST TO NEAR SAN MARCOS AND NEW BRAUNFELS. EXPECT THESE TRENDS TO CONTINUE FOR THE NEXT FEW HOURS. AFTER MIDNIGHT TONIGHT...WARM ADVECTION FROM THE SOUTH WILL CONTINUE IN WAKE OF HERMINE AND PROVIDE ENOUGH INSTABILITY TO ALLOW RAIN WITH SHOWERS AND SCATTERED THUNDERSTORMS TO CONTINUE. LOCALLY HEAVY RAIN IS POSSIBLE. AS A RESULT WILL CONTINUE THE FLASH FLOOD WATCH FOR SOUTH CENTRAL TEXAS AND THE HILL COUNTRY THROUGH NOON ON WEDNESDAY. RAIN CHANCES ARE EXPECTED TO CONTINUE IN THE DAY ON WEDNESDAY...AS DAYTIME HEATING AND MARGINAL INSTABILITY WILL FAVOR SHOWERS AND SCATTERED THUNDERSTORMS TO CONTINUE. AS HERMINE CONTINUES TO MOVE NORTH AND THE 500 HPA TROF IS OVER THE SW U.S...WITH THE RIDGE ALOFT EAST OF SOUTH CENTRAL TEXAS...A WEAKNESS IN THE HEIGHT FIELD WILL CONTINUE. BY THURSDAY SLIGHTLY MORE STABLE CONDITIONS ARE FORECAST TO DEVELOP...HOWEVER A COMPOSITE OF SOLUTIONS SHOWS A WEAKENED HEIGHT FIELD CONTINUING OVER SOUTH CENTRAL TEXAS AS A PROGRESSIVE 500 HPA TROF MOVES ACROSS THE ROCKIES... PROVIDING MODERATE SOUTH TO SOUTHEAST WINDS. WITH DAYTIME HEATING IN THIS ENVIRONMENT...WIDELY SCATTERED SHOWERS ARE POSSIBLE THURSDAY. ON FRIDAY THE PROGRESSIVE 500 HPA TROF WILL MOVE NORTH OF SOUTH CENTRAL TEXAS...WITH THE SUBTROPICAL HIGH BEGINNING TO BUILD OVER THE AREA. THIS TREND WILL CONTINUE OVER THE WEEKEND WITH THE SUBTROPICAL HIGH OVER SOUTH CENTRAL TEXAS AND A SLIGHT WEAKNESS IN THE HEIGHT FIELD NORTHEAST OF THE AREA. WITH THIS TYPE OF SEPTEMBER WEATHER PATTERN...ISOLATED SHOWERS ARE POSSIBLE OVER THE EASTERN EDGE OF SOUTH CENTRAL TEXAS FRIDAY THROUGH SUNDAY...ASSOCIATED WITH MAINLY DAYTIME OR AFTERNOON SEA BREEZE SHOWERS. && .PREV DISCUSSION... /ISSUED 653 PM CDT TUE SEP 7 2010/ AVIATION... OUTER BANDS FROM HERMINE WILL CONTINUE TO PRODUCE MODERATE TO HEAVY SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE I 35 CORRIDOR TONIGHT. ISOLATED TORNADOES ARE POSSIBLE AS WELL MAINLY OVER THE MOST EASTERN COUNTIES. THE SYSTEM IS FORECAST TO CONTINUE MOVING NORTHWARD TONIGHT AND TURN TOWARDS THE NORTH NORTHEAST OVERNIGHT AND WEDNESDAY. MVFR CONDITIONS ARE EXPECTED ACROSS ALL LOCAL SITES WITH THE EXCEPTION OF DRT FOR THE NEXT 3 TO 5 HOURS. AFTERWARD...IFR CONDITIONS ARE FORECAST TO PREVAIL AS CIGS GO BELOW 1000 FEET OVERNIGHT MAINLY ACROSS THE I 35 CORRIDOR. LIGHT TO MODERATE SHOWERS WILL PERSIST TONIGHT THROUGH WEDNESDAY MORNING. WEATHER CONDITIONS TO IMPROVE ABOUT 17Z/18Z AND BACK TO VFR/MVFR CONDITIONS FOR THE MOST AREAS. WINDS SOUTHEAST AT 10 TO 20 MPH WITH HIGHER GUSTS DURING SHOWERS OR THUNDERSTORMS. PREV DISCUSSION... /ISSUED 351 PM CDT TUE SEP 7 2010/ DISCUSSION... TROPICAL STORM HERMINE..NOW IN THE EASTERN HILL COUNTRY WILL CONTINUE TO MOVE NORTH NORTHWEST INTO CENTRAL TEXAS THIS EVENING. THE STORM WILL LEAVE A WIDE OPEN GULF AND DEEP TROPICAL MOISTURE IN ITS WAKE..RESULTING IN CONTINUED DEVELOPMENT OF TROPICAL SHOWERS AND ISOLATED THUNDERSTORMS. A FLASH FLOOD WATCH WILL CONTINUE THROUGH NOON TOMORROW AS LOCALIZED HEAVY RAINS ARE A POSSIBILITY.. ALTHOUGH THE AMOUNT OF HEAVY RAINS ASSOCIATED WITH TODAY'S TROPICAL BANDS ARE NOT EXPECTED TONIGHT AND WEDNESDAY. AN ADDITIONAL 2 TO 4 INCHES (LOCALLY HIGHER AMOUNTS TO 6 INCHES) MAY BE EXPECTED ALONG AND JUST EAST OF THE CENTER'S TRACK AS WELL AS ALONG THE ONSHORE RAIN BANDS OVER EASTERN SECTIONS OF THE CWA THROUGH NOON TOMORROW. BY THURSDAY AFTERNOON..PRECIPITABLE WATER VALUES FALL BELOW 2 INCHES OVER ALL BUT THE EXTREME EASTERN PORTIONS WHILE A BROAD HIGH PRESSURE AREA ALOFT SETTLES OVER THE AREA. WITH READINGS EXPECTED TO WARM INTO THE 90S..AFTERNOON HEATING WILL STILL HELP TO DEVELOP SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS THURSDAY. AS RIDGING ALOFT CONTINUES TO BUILD FRIDAY..RAIN CHANCES WILL DIMINISH. THE RIDGE WILL HANG STRONG THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. OTHER THAN A FEW SEA-BREEZE TYPE SHOWERS AND THUNDERSTORMS..LITTLE RAIN IS EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 75 89 77 94 78 / 90 60 20 20 10 AUSTIN BERGSTROM INTL AIRPORT 75 89 77 94 77 / 90 60 20 30 10 NEW BRAUNFELS MUNI AIRPORT 76 89 77 94 77 / 80 60 30 20 10 BURNET MUNI AIRPORT 72 87 75 91 76 / 90 60 20 20 10 DEL RIO INTL AIRPORT 73 91 77 94 77 / 50 20 20 10 10 GEORGETOWN MUNI AIRPORT 75 88 76 93 77 / 90 60 30 20 10 HONDO MUNI AIRPORT 76 89 77 93 76 / 70 50 20 20 10 SAN MARCOS MUNI AIRPORT 76 89 76 94 77 / 90 60 30 20 10 LA GRANGE - FAYETTE REGIONAL 76 89 77 92 79 / 90 60 30 30 20 SAN ANTONIO INTL AIRPORT 76 89 78 93 78 / 80 60 30 20 10 STINSON MUNI AIRPORT 76 90 78 94 78 / 80 60 30 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. &&
Hazardous weather outlook, Sep 7, 7:57 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 757 PM CDT TUE SEP 7 2010 TXZ171>173-183>194-202>209-217>225-228-090100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 757 PM CDT TUE SEP 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...REST OF TONIGHT... REMNANTS OF FORMER TROPICAL STORM HERMINE TO AFFECT MOST OF THE I 35 CORRIDOR THIS EVENING AS OUTER BANDS FROM THE TROPICAL DEPRESSION MOVE NORTHWARD. ISOLATED TORNADOES ARE POSSIBLE AS THESE BANDS CONTINUE TO PULL TROPICAL MOISTURE FROM THE GULF IN COMBINATION WITH AN UNSTABLE ATMOSPHERE AND SMALL CIRCULATIONS WITHIN THE THESE BANDS OF SHOWERS AND THUNDERSTORMS. FLASH FLOODING OVER URBAN LOCATIONS AS WELL AS SMALL CREEKS AND RIVERS AND LOW CROSSING AREAS ARE THE BIGGEST CONCERNS FOR THE REST OF THIS EVENING. EXPECT TWO TO FOUR INCHES OF RAINFALL WITH ISOLATED HIGHER AMOUNTS WITHIN THE NEXT 10 TO 18 HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE REMAINS OF HERMINE WILL CONTINUE TO MOVE NORTHWARD INTO CENTRAL TEXAS ON WEDNESDAY MORNING WITH HEAVY RAINS AND FLOODING STILL POSSIBLE OVER SOME AREA. RAIN CHANCES WILL DECREASE LATE WEDNESDAY INTO THURSDAY. RIVER FLOODING WILL STILL BE POSSIBLE FROM RUNOFF FROM ANY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS REPORTS ARE APPRECIATED...TONIGHT AND WEDNESDAY.
In the hours before
Local storm report, Sep 7, 7:11 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
711 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM FLASH FLOOD 3 ESE SUNSET VALLEY 30.21N 97.77W
09/07/2010 TRAVIS TX CITY OFFICIAL
SEVERAL ROADS CLOSED DUE TO HIGH WATER.
&&
EVENT NUMBER EWX1000472
SBSLocal storm report, Sep 7, 7:31 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
731 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM FLASH FLOOD FREDERICKSBURG 30.27N 98.87W
09/07/2010 GILLESPIE TX LAW ENFORCEMENT
WATER OVER THE ROAD AND ABOVE CURB HEIGHT AT 400 WEST
SHUBERT AND IN THE 300 TO 400 BLOCK OF OLD SAN ANTONIO
ROAD.
&&
EVENT NUMBER EWX1000473
SBSLocal storm report, Sep 7, 9:07 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
907 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM FLASH FLOOD 3 W ROUND ROCK 30.52N 97.72W
09/07/2010 WILLIAMSON TX EMERGENCY MNGR
VEHICLE STRANDED DUE TO HIGH WATER AT WYOMING SPRINGS
DRIVE AT CLOUD PEAK.
&&
MSLocal storm report, Sep 7, 9:08 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
908 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM FLASH FLOOD 6 E CEDAR PARK 30.51N 97.73W
09/07/2010 WILLIAMSON TX EMERGENCY MNGR
VEHICLE STRANDED DUE TO HIGH WATER AT GREAT OAKS DRIVE AT
HILLSIDE DRIVE.
&&
MSLocal storm report, Sep 7, 9:09 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
909 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM FLASH FLOOD 6 E CEDAR PARK 30.52N 97.73W
09/07/2010 WILLIAMSON TX EMERGENCY MNGR
VEHICLE STRANDED DUE TO HIGH WATER AT THE 1000 BLOCK OF
GREAT OAKS DRIVE.
&&
MSLocal storm report, Sep 7, 9:49 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
949 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD AUSTIN 30.27N 97.74W
09/07/2010 TRAVIS TX CITY OFFICIAL
OLD BEE CAVE ROAD CLOSED DUE TO HIGH WATER
&&
EVENT NUMBER EWX1000475
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 7:07 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 113 min |
| Sep 7, 7:24 PM CDT | Flash Flood Warning | EWX | Bastrop, Burnet, Travis, Williamson | 3 hr |
| Sep 7, 7:28 PM CDT | Tornado Warning | EWX | Travis, Williamson | 32 min |
| Sep 7, 7:41 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Llano, Travis, Williamson | 109 min |
| Sep 7, 8:01 PM CDT | Tornado Warning | EWX | Williamson | 14 min |
| Sep 7, 8:24 PM CDT | Areal Flood Advisory | EWX | Bexar, Burnet, Caldwell, Comal, Guadalupe, Hays and 2 more | 3 hr |
| Sep 7, 8:55 PM CDT | Flash Flood Warning | EWX | Burnet, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more | 3 hr |
| Sep 7, 9:33 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 5 hr |
| Sep 7, 10:00 PM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe, Wilson | 2 hr |
| Sep 7, 10:54 PM CDT | River Flood Warning | EWX | Travis | 22 hr |
| Sep 7, 11:16 PM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Sep 7, 11:43 PM CDT | Flash Flood Warning | EWX | Burnet, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more | 3 hr |
| Sep 7, 11:54 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina | 111 min |
| Sep 8, 12:09 AM CDT | River Flood Warning | EWX | Williamson | 9 hr |
| Sep 8, 12:23 AM CDT | Flash Flood Warning | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Sep 8, 1:09 AM CDT | Flash Flood Warning | EWX | Bastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more | 8 hr |
| Sep 8, 1:13 AM CDT | River Flood Warning | EWX | Travis | 6 hr |
| Sep 8, 1:13 AM CDT | River Flood Warning | EWX | Travis | 20 hr |
| Sep 8, 1:18 AM CDT | Flash Flood Warning | EWX | DeWitt, Fayette, Gonzales, Lavaca, Lee | 6 hr |
| Sep 8, 1:37 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Blanco, Comal, Frio, Guadalupe and 3 more | 4 hr |
| Sep 8, 1:55 AM CDT | River Flood Warning | EWX | Bexar | 7 hr |
| Sep 8, 2:29 AM CDT | Areal Flood Advisory | EWX | Atascosa, Dimmit, Frio, Medina, Uvalde, Zavala | 2 hr |
| Sep 8, 3:02 AM CDT | River Flood Warning | EWX | Bastrop | 18 hr |
| Sep 8, 3:02 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 18 hr |
| Sep 8, 3:02 AM CDT | River Flood Warning | EWX | Fayette | 18 hr |
| Sep 8, 3:07 AM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 113 min |
| Sep 8, 4:07 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Burnet, Gillespie, Kendall and 5 more | 113 min |
| Sep 8, 4:23 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 1 more | 112 min |
| Sep 8, 4:46 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 5 hr |
| Sep 8, 4:52 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 5 hr |
| Sep 8, 4:59 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 40 hr |
| Sep 8, 5:18 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Frio, Guadalupe and 3 more | 3 hr |
| Sep 8, 5:48 AM CDT | Areal Flood Advisory | EWX | Fayette, Lee | 117 min |
| Sep 8, 6:01 AM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 4 more | 119 min |
| Sep 8, 6:32 AM CDT | Flash Flood Warning | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more | 2 hr |
| Sep 8, 7:15 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca and 1 more | 2 hr |
| Sep 8, 8:00 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Frio, Hays and 3 more | 7 hr |
| Sep 8, 8:51 AM CDT | Flash Flood Warning | EWX | Bandera, Bastrop, Blanco, Burnet, Caldwell, Comal and 10 more | 5 hr |
| Sep 8, 9:26 AM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 2 hr |
| Sep 8, 10:16 AM CDT | River Flood Warning | EWX | Blanco | 10 hr |
| Sep 8, 10:40 AM CDT | River Flood Warning | EWX | Bexar | 5 hr |
| Sep 8, 11:33 AM CDT | River Flood Warning | EWX | Bexar | 21 hr |
| Sep 8, 11:55 AM CDT | Flash Flood Warning | EWX | DeWitt, Fayette, Gonzales, Lavaca | 3 hr |
| Sep 8, 1:26 PM CDT | River Flood Warning | EWX | Bexar | 8 hr |
| Sep 8, 1:47 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Comal, Hays, Travis, Williamson | 118 min |
| Sep 8, 3:02 PM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca | 3 hr |
| Sep 8, 5:04 PM CDT | Areal Flood Advisory | EWX | Bexar, Blanco, Burnet, Comal, Guadalupe, Hays and 3 more | 116 min |
| Sep 8, 5:36 PM CDT | Flash Flood Warning | EWX | Hays, Travis | 114 min |
| Sep 8, 5:44 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Hays | 2 hr |
| Sep 8, 5:53 PM CDT | River Flood Warning | EWX | Karnes | 4 hr |
| Sep 8, 5:53 PM CDT | River Flood Warning | EWX | Karnes | 40 hr |
| Sep 8, 6:11 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina | 94 min |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.